Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differentiability properties of solutions to higher order double integral variational problems


Author: Julius Smith
Journal: Trans. Amer. Math. Soc. 116 (1965), 108-125
MSC: Primary 49.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0208448-9
MathSciNet review: 0208448
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. B. Morrey, Jr., Multiple integral problems in the calculus of variations and related topics, Univ. Calif. Publ. Math. (N. S.) 1 (1943), 1-130. MR 0011537 (6:180b)
  • [2] -, Second order elliptic systems of differential equations, Annals of Mathematics Studies No. 33, Princeton Univ. Press, Princeton, N. J., 1954, 101-159. MR 0068091 (16:827e)
  • [3] -, Multiple integral problems in the calculus of variations and related topics. Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 1-61. MR 0115117 (22:5919)
  • [4] -, Lecture notes on the theory of elliptic partial differential equations, mimeographed notes, Univ. of Chicago, Chicago, Ill., 1960.
  • [5] Julius Smith, Variational problems of higher order for double integrals, Dissertation, Univ. of California, Berkeley, Calif., 1962.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.00

Retrieve articles in all journals with MSC: 49.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0208448-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society